# SDR UPS08M52889

- Difficulty date: May 16, 2008
- Submitted: July 31, 2008
- Operation: Air carrier
- Aircraft: N296UP
- Make and model: Doug MD-11F
- Aircraft serial: 48474
- Aircraft time: 61,716 hours, 8,567 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Hinge
- Condition: Corroded
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-C,  LT WING OB FLAP IB AFT HINGE UPPER MOUNTING FOUND 06EA BORE RUSTY.  LT AFT OB FLAP IB HINGE UPPER MOUNTING IB SIDE BORES(03EA) & OB SIDE BORES (03EA) CORROSION REMOVED IAW BSOPM20-11-02 REV 61.FPI C/O IAW DAC NDT SPM REV 13 PT 08 ON REWORKED AREA & FOUND NO CRACK & NO CORROSION EVIDENT.  REWORKED BORES(05EA) REAMED IAW EN1288-08.  BUSHING(05EA) FAB AND INSTALLEDIAW EN 1288-08.
